# SDR A6WA200440190

- Difficulty date: November 22, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 2,365 hours, 2,047 cycles
- Engine: Ge CF343B1
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 1037708
- Part serial: 63F0793
- Condition: Stuck
- Location: Cabin Pressure
- Part time: 2,365 hours, 2,047 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

REF LOG PG 124783, BLOCK 1, ON CLIMB-OUT, RECEIVED (CABIN ALT) MESSAGE AT 10K FEET.  COMPLIED WITH QRH.  FOUND PRIMARY OUTFLOW VALVE STUCK IN OPEN POSITION.  REPLACED PRIMARY VALVE IAW AMM 21-32-01.  OPS CHECK COMPLIED WITH.  AUTO OK, MANUAL FAILED.
